Get your Health question answered in 3 easy steps

176 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does masturbation have any affects on future married life?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 2190 Questions
Question
hi
I have a habbit of hastamathuna from 15 years , if I married now should I have any problem
I feel now with me veerya is short any problem
SHOULD I HAVE SEXUAL PROBLEM IN MARRIED LIFE, SHOULD WHAT TO DO GET VEERYA MORE
Sat, 9 Aug 2014 in Sexual Health
 
 
Answered by Dr. Jonas Sundarakumar 20 minutes later
Brief Answer:
Advice given...

Detailed Answer:
Hello and welcome to Healthcare Magic. Thanks for your query.

'Hasthamathun' (known as 'Masturbation') is considered as a part of normal human sexual behaviour and is very common among males. It does not have any bad effects on health and does not lead to any sexual problems.

Some people have many wrong ideas about masturbation - that it causes ill effects on health like nervous weakness, reduced energy, etc or sexual problems like impotence in the future. All this is NOT true and these are just myths and misconceptions.

So, don't worry that this will cause any sexual problems in your married life.

To improve your 'veerya', eat a healthy and nutritious diet - include more of fresh fruits and vegetables and cut down on fatty or oily foods and fastfoods. You can take a handful of mixed nuts - like almonds, cashews, pista, etc. regularly. Have regular physical exercise - at least 30 minutes a day as this will improve blood circulation to the body.

You can also take a multivitamin + Zinc supplement (like Tablet Zincovit) once a day.


Wish you all the best.

Regards,
Dr. Jonas Sundarakumar MBBS., DPM., MRCPsych.(U.K.)
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist